16 Sep 2010
Montelukast sodium (Singulair) is a prescription medication used to treat the following conditions:
* Asthma, including exercise-induced asthma
* Allergic rhinitis (irritated, stuffy, itchy, or runny nose due to allergies).
For frequent urination & inability to control bladder specially for an infant please you must seek medical advice, do not self medicate, take care.
17 Sep 2010
I read through all the information that I could find about Montlukast (Singular) and I could not find anything listed that was related in any way to the urogenital tract. There was information that stated on a very rare ocassion some people had experienced diarrhea, but that once again was very rare. If you have any concerns I would talk with your child's doctor. Another great resource is your pharmacist. The pharmacist have access to a drug data base that is much more detailed than anything the consumer can access. I am sure that they can answer any questions you might have and make sure that you were not going to take home a medication that you fear would harm your child. If you already have the drug, just give the pharmacist a call and talk to them over the phone. If your pharmacist is anything like my pharmacist, they would be happy to ease your mind. Good luck and don't worry. Let the experts help you.
Ask them the questions, that is what they get paid for, they are not just there to hand you a bottle and take your money. They have lots of knowledge and the know where to get more. Our job as parents is to look out for our little ones and you seem to have that all under control!!! Good luck in finding the exact answer you seek. Valerie
- Montelukast Information for Consumers
- Montelukast Information for Healthcare Professionals (includes dosage details)
- Side Effects of Montelukast (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I know the shape and color are different, but I want to do the medical side.
1 answer • 16 Feb 2013
Kindly help regarding above Problem,age 65 years, at some occasions frequency increases,very much confused.
2 answers • 21 Jul 2013
I have had a problem with increased urination frequency since being on arimidex. I have been on the?
... drug about 3 weeks now and the frequent urination has just started. Although it is not listed as a side effect, the fact that it decreases ...
1 answer • 20 Feb 2014